On the convolution of inverse Gaussian and exponential random variables

Schwarz, Wolf . Communications in Statistics: Theory and Methods 2002. 31 (12) :2113-2121

Locate this article in:

Bibtex

@article{CIS-178750,
  Author = {Schwarz, Wolf},
  Title = {On the convolution of inverse Gaussian and exponential random variables},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {31},
  Number = {12},
  Year = {2002},
  Pages = {2113--2121},
  Keywords = {Exponential distribution, Inverse Gaussian distribution, complex error function, Wiener diffusion process}
}

Similar articles